# SDR HNAA2020121400361

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,154 hours, 43,716 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Contactor
- Condition: Burned
- Location: Apu Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS 638 49-10 2346991 13DEC20 MDT CLOSE.  WHEN PILOT TURNED ON HIS APU HE HAD SHED BUS 1 AND 2 OFF LINE FOLLOWED BY APU GEN OFF BUSS AND ELECTRICAL BURNING SMELL.  FACT 13DEC20 23:10 MDT.  APU LINE CONTACTOR SHOWS SIGNS OF BURN DAMAGE.  R & R APU LINE CONTACTOR, REF AMM 24-34-03.  RAN APU FOR 30 MIN.  OPERATIONS CHECK GOOD, NO ELECTRICAL SMELLS AT THIS TIME.  OK FOR SERVICE.
